# SDR SWIA202161320

- Difficulty date: August 3, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAB TRACK SEAT 601R31032-21 FOR CAMP 23220100 JOB 27540101 OP 210    (C-CHECK RO 9-30-21)    FABRICATED AND INSTALLED NEW SEAT TRACK 601R31032-21, USING EXTRUSION 20276-288-0-0A, PO# T55899, REF. BOMBARDIER REO 601R-53-00-485, REV. D, DATED 2018-01-29 A
